# SDR AWXA200700811

- Difficulty date: July 3, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 694511562
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED STRINGER CLIP, BS 578, S11R.  REPLACED STRINGER CLIP, BS 578, S11R IAW B737-300 SRM 51-40-02.
